MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 (NS); LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 (NS); LARYNGOSCOPE, RIGID
Model Number 0270-1079
Medical Device Problem Codes No Display/Image (1183); Poor Quality Image (1408); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated; however, at the time of this report, the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
During a difficult intubation procedure, the customer reported that a glidescope spectrum single-use lopro s4, non-sterile (ns) blade produced no illumination when connected to a glidescope core 10-inch monitor and therefore the user could not see anything during the initial intubation attempt.The intubation was subsequently completed using another glidescope spectrum single-use lopro s4, ns blade, which was obtained within an unspecified amount of time.No patient harm was reported.
 
Additional Manufacturer Narrative
B4, d8, d9, g3, g6, h2, h3, h6, h11.The customer's glidescope spectrum single-use lopro s4, non-sterile (ns) blade was returned to verathon for evaluation.A verathon technical service representative evaluated the returned blade and was able to confirm the reported failure.When connected to both a test glidescope go monitor and a test glidescope core monitor, the blade's light-emitting diode (led) remained off.The device failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the blade was scrapped due to being a single-use device and there being no repairs available.Corrective action is not required at this time.Verathon will continue to monitor for ongoing trends.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S4 (NS)
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22895759
Report Number9615393-2025-00096
Device Sequence Number20284373
Product Code CCW
UDI-Device Identifier00879123002761
UDI-Public(01)00879123002761(10)UU1014657(11)250320(17)280320
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0270-1079
Device Catalogue Number0574-0222
Device Lot NumberUU1014657
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale